# SDR ASAA0540513

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545132449
- Condition: Corroded
- Location: Fs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOOR SUPPORT IN FLIGHT DECK ENTRY WAY IS CORRODED AT STATION 270.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW ASA EA 5310-02501.  (M)
